Invariant pseudodistances and pseudometrics - completeness and product property

Tom 55 / 1991

Marek Jarnicki, Peter Pflug Annales Polonici Mathematici 55 (1991), 169-189 DOI: 10.4064/ap-55-1-169-189

Streszczenie

A survey of properties of invariant pseudodistances and pseudometrics is given with special stress put on completeness and product property.

Autorzy

  • Marek Jarnicki
  • Peter Pflug

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek